# SDR DXTA200702564

- Difficulty date: October 23, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 6,577 hours, 5,154 cycles
- Engine: Pwa PW545A
- System (JASC): 2740 · Stabilizer Control System
- Part: Bypass Valve
- Part number: 615101
- Part serial: 2000A
- Condition: Inoperative
- Part time: 4,076 hours, 3,190 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL T/O FOLLOWING SOP'S GOT A FLASHING MASTER CAUTION HDG, STAB MISCOMPARE. REMOVED AND REPLACED BYPASS AND LANDING VALVE IAW MM 29-11-04 GROUND AND LEAK CHECK GOOD.
